MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number B12LT
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) date sent: 4/8/2026 b3: exact event date unk, entered 1/1/2026 as only the year was provided.D4: batch # unk d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Is the current patient status known? was there any patient consequence or change in the post-operative care of the patient as a result of the event? (extended hospital stay, readmission, re-operation, etc.) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during before an unk procedure, cracking was observed on b12lt trocars prior to reprocessing.Some of the devices observed were unused.No patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/5/2026.D4: batch # unk.This is an analysis for a photo submitted to ethicon for evaluation.Two photos were provided for analysis.In both photos it was noted the tip of a obturator with the clear lens damaged.In both photos, the tip of the trocar can be seen, and the clear lens appears cracked.The device is shown without its original packaging; only the trocar tips are visible in the photos, due to this condition we cannot determine if the device had been used or reprocessed previously.As each device is visually inspected and functionally tested during the manufacturing process, no conclusion could be reached as to what might have caused the damage in the clear lens.As the device was not returned, an analysis investigation could not be performed.Based on the photo review, the event reported is confirmed, however no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the device was not returned our evaluation is limited.As part of ethicon quality process all devices are manufactured, inspected, and released to approved specifications.Device history review a manufacturing record evaluation was performed for the finished device lot 833c07 number, and no non-conformances were identified.A manufacturing record evaluation was performed for the finished device lot 938c97 number, and no non-conformances were identified.Additional information was requested and the following was obtained: lot numbers: 938c97, 833c07.Serial numbers: not reported.Is the current patient status known? devices unused.No patient impacted.Was there any patient consequence or change in the post-operative care of the patient as a result of the event? (extended hospital stay, readmission, re-operation, etc.) no patient impacted.

Brand Name
ENDOPATH XCEL
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key24822143
Report Number3005075853-2026-02658
Device Sequence Number6146017
Product Code GCJ
UDI-Device Identifier10705036001164
UDI-Public10705036001164
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB12LT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/20/2026
05/26/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/05/2026
06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown